×

Integral transforms of certain subclasses of analytic functions. (English) Zbl 0982.44001

For the class \({\mathcal A}\) of normalized analytic functions in the unit disk a special integral transform \({\mathcal V}_\lambda\) is defined. If the functions \(f\) belong to a subclass of \({\mathcal A}\), conditions are presented such that \({\mathcal V}_\lambda(f)\) is starlike and belongs to another subclass of \({\mathcal A}\). Some examples are given in order to show the improvement of earlier results.

MSC:

44A15 Special integral transforms (Legendre, Hilbert, etc.)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Andrews, G.E.; Askey, R.; Roy, R., Special functions, (1999), Cambridge Univ. Press Cambridge
[2] Carlson, B.C.; Shaffer, D.B., Starlike and prestarlike hypergeometric functions, SIAM J. math. anal., 15, 737-745, (1984) · Zbl 0567.30009
[3] Chichra, P.N., New subclasses of the class of close-to-convex functions, Proc. amer. math. soc., 62, 37-43, (1977) · Zbl 0355.30013
[4] Fourier, R.; Ruscheweyh, St., On two extremal problems related to univalent functions, Rocky mountain J. math., 24, 529-538, (1994) · Zbl 0818.30013
[5] Hallenbeck, D.J.; Ruscheweyh, St., Subordination by convex functions, Proc. amer. math. soc., 52, 191-195, (1975) · Zbl 0311.30010
[6] Kim, Y.C.; Lecko, A., Univalence of certain integral operators and differential subordination, Mathematica (cluj), 1, (2001)
[7] Komatu, Y., On analytic prolongation of a family of operators, Mathematica (cluj), 32, 141-145, (1990) · Zbl 0753.30005
[8] Owa, S.; Nunokawa, M., Application of a subordination theorem, J. math. anal. appl., 188, 219-226, (1994) · Zbl 0817.30009
[9] Ponnusamy, S., Differential subordination and starlike functions, Complex variables, 19, 185-194, (1992) · Zbl 0724.30020
[10] Ponnusamy, S.; Rønning, F., Duality for Hadamard products applied to certain integral transforms, Complex variables, 32, 263-287, (1997) · Zbl 0878.30007
[11] Ponnusamy, S.; Rønning, F., Geometric properties for convolutions of hypergeometric functions and functions with the derivative in a halfplane, Integral transforms special funct., 8, 121-138, (1999) · Zbl 0938.30006
[12] Ponnusamy, S.; Rønning, F., Integral transforms of functions with the derivative in a halfplane, Israel J. math., 114, 177-188, (1999) · Zbl 0943.30010
[13] Ruscheweyh, St., Convolutions in geometric function theory, (1982), Les Presses de l’Université de Montréal Montréal · Zbl 0575.30008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.